Home About Me Research Teaching News and Events
Geometry/Math-Physics Infinite-dimensional Analysis/Geometry Interfacing Finance and Economics
Pathspace Connections and Categorical Geometry
 Saikat Chatterjee, Amitabha Lahiri, Ambar N. Sengupta. Journal of Geometry and Physics,  Volume 75, January 2014, Pages 129161.
A Gaussian Radon Transform  for Banach Spaces. Irina Holmes  and Ambar N. Sengupta. Journal of Functional Analysis, Volume 263, Issue 11, 1 December 2012, Pages 3689-3706.   Identities and Inequalities for Tranche Sensitivities. Claas Becker and Ambar N. Sengupta.   to appear in Communications on Stochastic Analysis,   vol. 7, no. 3 (2013).

Quantum Free Yang-Mills on the Plane
Michael Anshelevich and Ambar N. Sengupta (Journal of Geometry and Physics, Volume 62, Issue 2, February 2012, Pages 330343)
A Support Theorem for the Radon Transform in Infinite Dimensions
Jeremy Becnel and Ambar N. Sengupta. August, 2009. (A version appears in Transactions of the American Mathematical Society,  vol 364  (2012), 1281-1291.)
Temporal Correlation of Defaults in Subprime Securitization
 Eric Hillebrand, Ambar N. Sengupta, Junyue Xu. 
Communications on Stochastic Analysis, Vol. 6, Number 3 (2012) 487-511.
Parallel Transport over Path Spaces
 Saikat Chatterjee, Amitabha Lahiri, Ambar N. Sengupta  (Reviews in Mathematical Physics vol 9  (2010) 1033-1059.  ).
The Radon-Gauss Transform. Vochita Mihai and Ambar N. Sengupta. Final version appeared in the Soochow Journal of Mathematics, Volume 33, 415-434 (2007) Tranche Sensitivities
Chao Meng and Ambar N. Sengupta. Communications on Stochastic Analysis, vol. 5, no. 2, June 2011
Yang-Mills in two dimensions and Chern-Simons in three. Ambar N. Sengupta  ( In   Chern-Simons Theory: 20 years after,  Editors Jorgen Ellegaard Anderson, Hans U. Boden, Atle  Hahn, and Benjamin Himpel.
 AMS/IP Studies in Advanced Mathematics (pp. 311-320),  July 2011. )
Nuclear Space Facts, Strange and Plain.   Jeremy Becnel and Ambar N. Sengupta. December, 2009. Pricing Functionals and Measures. Eric Hillebrand and Ambar N. Sengupta
Communications on Stochastic Analysis Vol. 2 Number 1 (2008) 53-70. 
Finite Geometries with Qubit Operators. Ambar N. Sengupta. Infinite Dimensional Analysis, Quantum Probability, and Related Topics Volume: 12, Issue: 2 (2009) pp. 359-366.

Large-N Yang-Mills and Free Noise. Ambar N. Sengupta (September 2008). Appears in Geometric Methods in Physics - Proceedings of the XVII Workshop on Geometric Methods in Physics edited by P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, and T. Voronov, published by the American Institute of Physics (2008)

Negative Forms and Path Space Forms. Saikat Chatterjee, Amitabha Lahiri, Ambar N. Sengupta. Final version appears in International Journal of Geometric Methods in Modern Physics Vol 5 Number 4 (2008), pages 573-586.

Gauge Theory in Two Dimensions: Topological, Geometric and Probabilistic Aspects. Pages 109-129 in Stochastic Analysis in Mathematical Physics edited by Gerard Ben Arous, Ana Bela Cruzeiro, Yves Le Jan, and Jean-Claude Zambrini, published by World Scientific (2008).

Traces in Two-Dimensional QCD: The Large-N Limit. Ambar N. Sengupta. Final version appears in pages in Traces in Geometry, Number Theory and Quantum Fields, 193-212, edited by Sergio Albeverio, Matilde Marcolli, Sylvie Paycha, and Jorge Plazas, published by Vieweg (2008)